MathSciNet Relay Station
MathSciNet bibliographic data
MR1273613 (95b:33024) 33C45 (33D45 34A99)
Marcellán, F.; Branquinho, A.; Petronilho, J. Classical orthogonal polynomials: a functional approach. Acta Appl. Math. 34 (1994), no. 3, 283–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement